# SDR DALA2025052804115

- Difficulty date: May 27, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 59,279 hours, 30,876 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3135 CRACK BRACKET LOCATED AT FR 68 BTW STR 4R TO STR 5R AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED BRACKET LOCATED AT FR 68 BTW STR 4R TO STR 5R AT AFT GALLEY AREA AS PER A319 SRM 51-42-11, A319 SRM 51-72-11. (0989499).
